# SDR AALA202404290114

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 14,639 hours, 3,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK ESPU BATTERY FOUND INOP. REMOVED AND REPLACED ESPU IAW 33-50-00 OPS CHK GOOD.
